MathSciNet Relay Station
MathSciNet bibliographic data
MR146704 50.30 (52.25)
Fabricius-Bjerre, Fr. On polygons of order $n$ in projective $n$-space, with an application to strictly convex curves. Math. Scand. 10 1962 221–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement